Alert archive / Missouri / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 3, 2014, 4:51 AM CDT for Benton County, Miller County, Morgan County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 4:51 AM CDT (09:51 UTC)
- Expired
- Apr 3, 2014, 10:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Miller County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:32 AM CDT | FLASH FLOOD | 5 Se Versailles, MO | WATER FLOWING OVER HIGHWAY W AT HOLLOW DRIVE. 1 FOOT OF GRAVEL DRIFTED OVER THE ROADWAY BY FLOWING WATER. |
| Apr 3, 8:15 AM CDT | FLASH FLOOD | 2 S Florence, MO | HIGHWAY BB WAS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1553 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
876
WGUS53 KSGF 030951
FFWSGF
MOC015-131-141-031500-
/O.NEW.KSGF.FF.W.0001.140403T0951Z-140403T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 1000 AM CDT.
* AT 448 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. FLOODING WAS REPORTED ALONG HIGHWAY 50 BETWEEN SYRACUSE AND
TIPTON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...COLE CAMP...ELDON...
LAKELAND...LAURIE...LINCOLN...STOVER...TRUMAN STATE PARK...
VERSAILLES AND WARSAW. CREEKS...STREAMS AND LOW WATER CROSSINGS
WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3868 9284 3860 9283 3844 9263 3843 9241
3834 9240 3834 9220 3823 9220 3820 9296
3823 9295 3819 9300 3822 9299 3827 9307
3814 9308 3815 9350 3849 9352 3852 9351
3851 9330 3854 9329 3854 9308 3869 9305
$$
BOXELL2 follow-up statements
782
WGUS73 KSGF 031131
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 AM CDT THU APR 3 2014
MOC015-131-141-031500-
/O.CON.KSGF.FF.W.0001.000000T0000Z-140403T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-MILLER MO-MORGAN MO-
631 AM CDT THU APR 3 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
BENTON...MORGAN AND NORTHERN MILLER COUNTIES...
AT 630 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. WATER WAS REPORTED OVER THE ROAD BETWEEN TIPTON AND SYRACUSE.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...COLE CAMP...ELDON...LAKELAND...
LINCOLN...STOVER...TRUMAN STATE PARK...VERSAILLES AND WARSAW.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE HH IN TUSCUMBIA...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3868 9284 3860 9283 3844 9263 3843 9241
3834 9240 3834 9220 3823 9220 3820 9296
3823 9295 3819 9300 3822 9299 3827 9307
3814 9308 3815 9350 3849 9352 3852 9351
3851 9330 3854 9329 3854 9308 3869 9305
$$509
WGUS73 KSGF 031459
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT THU APR 3 2014
MOC015-131-141-031505-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-140403T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-MILLER MO-MORGAN MO-
959 AM CDT THU APR 3 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 AM CDT FOR BENTON...
MORGAN AND NORTHERN MILLER COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING
THROUGH MOST OF THE AFTERNOON...DUE TO RESIDUAL FLOODING FROM HEAVY
RAINFALL EARLIER TODAY.
RAPID RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. HOWEVER
LOW LYING AREAS WILL REMAIN FLOODED THROUGH THE LATE MORNING AND
AFTERNOON. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3868 9284 3860 9283 3844 9263 3843 9241
3834 9240 3834 9220 3823 9220 3820 9296
3823 9295 3819 9300 3822 9299 3827 9307
3814 9308 3815 9350 3849 9352 3852 9351
3851 9330 3854 9329 3854 9308 3869 9305
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:03 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 3, 3:03 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 303 AM CDT Thu Apr 3 2014 ...Episode of Severe Thunderstorms Later This Afternoon and This Evening... .SHORT TERM...(Today and Tonight) Issued at 247 AM CDT THU APR 3 2014 Ingredients are coming together for what will likely be a widespread severe weather event from the Interstate 70 corridor in Missouri and Illinois...southward into the Lower Mississippi Valley. The main threat area includes all of the Missouri Ozarks and extreme southeastern Kansas. As of 3 AM...a warm front was located from just north of Nevada to around Rolla. North of this front, elevated convection has been ongoing for much of the night from the Interstate 70 corridor, south towards Clinton and Sedalia. A few of these storms have produce large hail. South of the front, we have seen isolated to widely scattered elevated convection try and get going as a broad low level jet has developed across the Ozarks. As we get into the predawn and after dawn hours, that warm front will continue to lift north as strong height falls begin to overspread the Plains. Mesoscale models continue to indicate some potential for scattered elevated convection across the Ozarks as smaller scale enhancement to the broad low level jet work over the region. Otherwise, the main play for convection will continue to be up across northern and central Missouri. A low end severe hail threat will continue with any storms that do develop as lapse rates remain steep above an elevated mixed layer (EML). As we get into later this morning and this afternoon, upper level energy will pivot and emerge across the central High Plains. As this happens, surface low pressure will track from south-central Kansas up into northwestern Missouri by 00 UTC. South of this low, a cold front will overtake a dry line across eastern Kansas with a dry line then trailing into eastern Oklahoma. That EML will initially keep the atmosphere capped along these features into early this afternoon. By mid to late afternoon, those height falls and what should be at least some partial sunshine should be enough to effectively lift/erode the cap. Supercell thunderstorm development is still the preferred convective mode as wind fields will carry these cells off the front/dry line. Hail to the size of tennis balls, damaging winds, and tornadoes will all be threats. There are a few tidbits worth mentioning regarding the tornado threat. First off, the last several runs of the RAP and to some point the NAM indicate some sort of dry line bulge coming out of northeast Oklahoma. If this were to happen, we may see a localized increase in low level shear which would enhance tornado potential. Additionally, the threat for tornadoes will tend to increase very late this afternoon and this evening as a veered low level jet develops over the region. There will be the potential for a few longer track tornadoes...especially if the GFS is correct in bringing stronger mid-level jet energy out into the warm sector. As we get into this evening, that front will begin to accelerate to the east as that short wave trough takes on a neutral and then negative tilt. Models have slowed the forward speed of the front ever so slightly (which has been a trend since Wednesday). This may allow discrete supercells to last a bit longer as convection approaches the Highway 65 corridor. We do believe that these storms will eventually transition into a quasi-linear convective system somewhere around or just east of the Highway 65 corridor. Once the transition takes place, the straight-line wind threat will ramp up with widespread damaging winds quite possible. There will also continue to be a tornado threat with any localized surges/bows within the line. This activity is expected to exit the eastern Missouri Ozarks somewhere in the 11 PM to 2 AM window. .LONG TERM...(Friday through Wednesday) Issued at 247 AM CDT THU APR 3 2014 A blustery day is then on tap for Friday as brisk west-northwest winds develop. Temperatures will be much cooler with highs only in the 50s. High pressure will then settle right over the region Friday night allowing temperatures to approach, or even fall below the freezing mark. It also looks like a good setup for frost. Those that have gotten a jump on the growing season may want to take these items into consideration. Global models then continue to bring a broad trough of low pressure into the region from late this weekend through at least next Tuesday. Unsettled weather will be the result with several opportunities for rain showers. Below normal temperatures will also prevail. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 1135 PM CDT WED APR 2 2014 Pilots can expect an increasing risk for thunderstorms mainly to the north of the terminal sites tonight and across the entire region by Thursday afternoon and evening. Areas of MVFR ceilings will impact the area particularly north of a warm front draped across the Ozarks and near any storms. Visibilities will also be lowered in areas of heavy rainfall. Low level wind shear will develop late tonight into early Thursday morning. Severe storms will be possible Thursday afternoon and evening as a cold front moves across the region. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Foster
Hazardous weather outlook, Apr 3, 1:45 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 145 AM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 145 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE PRE DAWN HOURS...WITH MOST OF THE ACTIVITY REMAINING ALONG AND NORTH OF U.S. 54. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...AS WELL AS GUSTY WINDS. IF MULTIPLE ROUNDS OF THUNDERSTORMS MOVE OVER THE SAME AREAS...LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOUTHERLY NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE THEN EXPECTED ON THURSDAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS THE KANSAS CITY AREA. CURRENT INDICATIONS ARE THAT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS OR LARGER...DAMAGING WINDS...AND TORNADOES MAY DEVELOP LATE THURSDAY AFTERNOON ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. THESE STORMS WOULD THEN TRACK EAST TOWARDS THE HIGHWAY 65 CORRIDOR AROUND MID EVENING. THESE STORMS ARE THEN EXPECTED TO TRANSITION INTO A LINE OF THUNDERSTORMS STARTING AROUND MID EVENING WITH THIS LINE OF STORMS THEN QUICKLY MOVING ACROSS THE EASTERN OZARKS FROM LATE THURSDAY EVENING INTO THE EARLY OVERNIGHT PERIOD THURSDAY NIGHT. THIS LINE OF STORMS WILL HAVE THE POTENTIAL TO PRODUCE FAIRLY WIDESPREAD WIND DAMAGE AND CONTAIN EMBEDDED TORNADOES. IT IS IMPORTANT TO NOTE THAT JUST MINOR CHANGES IN THE EVOLUTION OF THIS STORM SYSTEM MAY RESULT IN SIGNIFICANT CHANGES TO EXPECTATIONS REGARDING SEVERE WEATHER POTENTIAL LATER TODAY AND THURSDAY. THUS...INTERESTED PARTIES ARE URGED TO CLOSELY MONITOR LATER OUTLOOKS FROM THE NATIONAL WEATHER SERVICE. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED AND PERHAPS LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT DO NOT RECEIVE ALL THAT MUCH RAINFALL OVER THE NEXT 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND ESPECIALLY TONIGHT ACROSS ALL OF SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 6 hr |
| Apr 3, 8:34 AM CDT | Special Weather Statement | SGF | Morgan | 26 min |
| Apr 3, 9:47 AM CDT | Special Weather Statement | SGF | Barry, Stone | 28 min |
| Apr 3, 9:55 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 8 hr |
| Apr 3, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | SGF | Stone | 32 min |
| Apr 3, 10:47 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Apr 3, 10:54 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Stone, Taney | 51 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 35 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 50 min |
| Apr 3, 11:13 AM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Apr 3, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 48 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 52 min |
| Apr 3, 11:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 50 min |
| Apr 3, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 43 min |
| Apr 3, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 40 min |
| Apr 3, 12:08 PM CDT | Tornado Warning | SGF | Hickory, Polk | 37 min |
| Apr 3, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 43 min |
| Apr 3, 12:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 40 min |
| Apr 3, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 50 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 44 min |
| Apr 3, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 52 min |
| Apr 3, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 52 min |
| Apr 3, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 50 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 39 min |
| Apr 3, 1:21 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 24 min |
| Apr 3, 1:35 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Apr 3, 1:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Apr 3, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 45 min |
| Apr 3, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 31 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 3, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 56 min |
| Apr 3, 4:01 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Apr 3, 4:10 PM CDT | Tornado Warning | SGF | Benton, Hickory | 35 min |
| Apr 3, 4:32 PM CDT | Tornado Warning | SGF | Benton, Camden, Miller, Morgan | 28 min |
| Apr 3, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 30 min |
| Apr 3, 5:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Apr 3, 5:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 48 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 3, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 44 min |
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 43 min |
| Apr 3, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 50 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 48 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | SGF | Laclede | 38 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 45 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 29 min |
Nearby
Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.